# SDR ASAA0380007

- Difficulty date: January 3, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59100433
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT WING OUTBOARD FLAP VANE GOUGED ON LEADING EDGE.  REPLACED DAMAGED SECTION AND INSTALLED DOUBLER PER SRM 51-60-0, 51-70-2, AND 50-14.  (M)
